Volume 23 Number 2 October 1994
NZ J. Mathematics Vol. 23 (1994) Here is the table of contents of part 2 of Volume 23 of the New Zealand Journal of Mathematics:
Asymptotics for the Christoffel function for Jacobi like weights on a ball in R^n pp. 99-109.
On three generator moebius groups pp. 111-120.
Guenter Frank and Wilhelm Schwick
A counterexample to the generalized Bloch principle pp. 121-123.
A. Hinkkanen and G.J. Martin
A functional equation arising in the theory of convergence groups pp. 125-135.
Robert Militello and Heather Ries
On pseudofree groups and sequential representations pp. 137-146.
J.L. Schiff and W.J. Walker
A sampling formula in signal processing and the prime number theorem pp. 147-155.
Convergence groups and Gromov's metric hyperbolic spaces pp. 157-187.
Products of zero-dimensional compact lots as remainders pp. 189-197.